Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [2]
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 5 od 19  
Back povratak na rezultate
2017, vol. 21, br. 2, str. 51-59
Common fixed points for faintly compatible mappings
(naslov ne postoji na srpskom)
Department of Mathematics D.S.B. Campus, Kumaun University, Nainital, India

e-adresacnaveen329@gmail.com, mcjoshi69@gmail.com, nsijwali@gmail.com
Ključne reči: common fixed points; compatibility; faint compatibility
Sažetak
(ne postoji na srpskom)
In this paper, we obtain a generalized common fixed point theorem for four mappings using the conditions of non-compatibility and faint compatibility.
Reference
Abbas, M., Ćirić, Lj., Damjanović, B., Khan, M.A. (2012) Coupled coincidence and common fixed point theorems for hybrid pair of mappings. Fixed Point Theory Appl, doi: 10.1186/1687-1812-2012-4
al-Thagafi M.A., Shahzad, N. (2008) Generalized l-nonexpansive self maps and invariant approximations. Act. Math. Sin, 24, 867-876
Bisht, R.K., Shahzad, N. (2013) Faintly compatible mappings and common fixed points. Fixed Point Theory Appl, doi: 10.1186/1687-1812-2013-156
Ćirić, Lj., Samet, B., Vetro, C. (2011) Common fixed point theorems for families of occasionally weakly compatible mappings. Math. Comput. Model, 53(5-6): 631-636
Ćirić, Lj., Samet, B., Cakić, N., Damjanović, B. (2011) Generalized (ψ, ω)-weak nonlinear contractions in ordered K-metric spaces. Comput. Math. Appl., 3305-3316; 62
Ćirić, Lj., Nikolić, N.T., Ume, J.S. (2006) Common fixed point theorems for weakly compatible quasi contraction mappings. Acta Math. Hung., 113(4): 257-267
Ćirić, L., Razani, A., Radenović, S., Ume, J.S. (2008) Common fixed point theorems for families of weakly compatible maps. Computers & Mathematics with Applications, 55(11): 2533-2543
Jungck, G. (1986) Compatible mappings and common fixed points. Int. J. Math. Math. Sci., 9(4): 771-779
Jungck, G. (1988) Compatible mappings and common fixed points (2). Int. J. Math. Math. Sci., 11(2): 285-288
Jungck, G. (1996) Common fixed points for non-continuous non-self maps on non-metric spaces. Far East J. Math. Sci, 4, 199-215
Jungck, G. (1976) Commuting maps and fixed points. Amer. Math. Monthly, 83, 261-263
Pant, R.P., Bisht, R.K. (2012) Occasionally weakly compatible mappings and fixed points. Bull. Belg. Math. Soc. Simon Stevin, 655-661; 19
Pant, V., Pant, R.P. (2010) Common fixed points of conditionally commuting maps. Fixed Point Theory, 113-118; 1
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1702051C
objavljen u SCIndeksu: 26.01.2018.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka